Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 86, NWS Louisville, KY

May 19, 2005Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2005, 9:04 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 9:04 PM CDT (02:04 UTC)
Expired
May 19, 2005, 10:08 PM CDT
In force
64 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Logan County, KY, Simpson County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr
May 19, 8:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 200206
SVRLMK
KYC141-213-200300-
/O.NEW.KLMK.SV.W.0086.050520T0204Z-050520T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 PM EDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 1100 PM EDT(1000 PM CDT)

* AT 1000 PM EDT(900 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS    
LOCATED 6 MILES WEST OF FRANKLIN...OR ABOUT 21 MILES SOUTHWEST OF    
BOWLING GREEN...AND MOVING EAST AT 35 MPH. ALSO...A SERIES OF STRONG 
TO SEVERE STORMS WILL MOVE EAST OUT OF TODD COUNTY ACROSS LOGAN AND 
SIMPSON COUNTIES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKLIN BY 1010 PM EDT(910 PM CDT)
  RUSSELLVILLE BY 1035 PM EDT(935 PM CDT)

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3706 8705 3666 8706 3666 8645 3677 8646

$$

SCHOTT
2 follow-up statements
000 
WWUS53 KLMK 200233
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT THU MAY 19 2005

KYC141-213-200300-
/O.CON.KLMK.SV.W.0086.000000T0000Z-050520T0300Z/
LOGAN KY-SIMPSON KY-
1031 PM EDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM EDT(1000 PM
CDT) FOR SIMPSON AND LOGAN COUNTIES...

AT 1026 PM EDT(926 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR ADAIRVILLE...OR ABOUT 25 MILES SOUTHWEST OF 
BOWLING GREEN. THIS STORM WAS MOVING EAST SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ADAIRVILLE BY 1040 PM EDT(940 PM CDT)

 A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT 
FRIDAY MORNING(200 AM CDT FRIDAY MORNING) FOR SOUTH CENTRAL INDIANA 
AND WESTERN KENTUCKY. 

LAT...LON 3706 8705 3666 8706 3666 8645 3677 8646

$$

SCHOTT
000 
WWUS53 KLMK 200308
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 PM EDT THU MAY 19 2005

KYC141-213-200313-
/O.EXP.KLMK.SV.W.0086.000000T0000Z-050520T0300Z/
LOGAN KY-SIMPSON KY-
1103 PM EDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON AND LOGAN COUNTIES
EXPIRED AT 1100 PM EDT(1000 PM CDT)...

STRONG STORMS WITH WIND GUSTS UP TO 40 MPH ALONG WITH BLINDING RAIN 
AND CONTINUOUS LIGHTNING WILL CONTINUE ACROSS EASTERN AND SOUTHERN 
LOGAN COUNTY AND MUCH OF SIMPSON COUNTY THROUGH 1130 PM EDT.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL UNTIL 300 AM EDT 
FRIDAY MORNING. 

LAT...LON 3706 8705 3666 8706 3666 8645 3677 8646

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:42 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 19, 7:42 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
842 PM EDT THU MAY 19 2005

.UPDATE...
LARGE AREAS OF THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO REPEAT
OVER THE SAME PLACES WITH ADDITIONAL DEVELOPMENT UPSTREAM OVER
ILLINOIS AND INDIANA. WATER PROBLEMS HAVE ALREADY BEGUN AND WILL
CONTINUE OVERNIGHT. THUS HAVE ISSUED A FLASH FLOOD WATCH FOR THE
ENTIRE AREA FOR OVERNIGHT.

UPDATE...
UPDATED GRIDS AND ZONES TO REFLECT NEW SEVERE THUNDERSTORM WATCH FOR
EASTERN SECTIONS OF THE CWFA. SCATTERED STRONG STORMS ARE EXPECTED
TO CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS
AS THEY TREK EASTWARD ACROSS THE AREA.

SHORT TERM(TONIGHT THROUGH SUNDAY AFTERNOON):

MOST IMPORTANT PROBLEM IS DEALING WITH THE SEVERE WEATHER THREAT
ACROSS THE FA THIS EVENING INTO TONIGHT. PRIMARY SEVERE WEATHER
THREAT LOOKS TO BE DAMAGING AND HAIL.

EXPECT A RATHER EXTENDED PERIOD OF SHOWER AND THUNDERSTORM ACTIVITY
TONIGHT. THE BEST SYNOPTIC SCALE FORCING WITH COOLER TEMPERATURES
ALOFT AND STEEPER LAPSE RATES WILL NOT MOVE INTO THE REGION UNTIL
THE EVENING AND OVERNIGHT HOURS.

ONCE THIS ACTIVITY CLEARS THE FA DURING FRIDAY...DRY AND PLEASANT
WEATHER FOR THE REMAINDER OF THE SHORT TERM. ONLY MODEST CHANGES TO
CURRENT FORECAST TRENDS WERE NEEDED FOR THE SHORT TERM.

LONG TERM (SUNDAY NIGHT THROUGH WEDNESDAY)...

MODELS HAVE BEEN COMING INTO BETTER AGREEMENT WITH FORMATION OF REX
BLOCK ACROSS NEW ENGLAND FOR THE EARLY PART OF NEXT WEEK. UPPER HIGH
IS EXPECT TO PERSIST NEAR THE LABRADOR STRAIT...WHILE A CLOSED LOW
IS EXPECTED FARTHER SOUTH ACROSS NEW ENGLAND. WITH THIS STAGNANT
PATTERN...AND WITH A RIDGE ACROSS THE DESERT SOUTHWEST. NORTHWEST
FLOW WILL BECOME ESTABLISHED ACROSS THE LOWER OHIO VALLEY. A COLD
FRONT EXPECTED LATE SUNDAY INTO MONDAY WILL BRING A REINFORCING SHOT
OF COOL AIR...WHICH WILL DROP MONDAYS TEMPERATURES CONSIDERABLY
FROM THOSE OF SUNDAY.

GFS IS THE STRONGEST AND FARTHEST WEST WITH THE POSITION OF THE
CLOSED LOW MONDAY AND TUESDAY...RETROGRADING THE CENTER OF THE LOW
WESTWARD OVER NEW YORK. IF THIS VERIFIES...BOTH MONDAY AND TUESDAY
WILL TREND COOLER WITH QUITE A BIT OF CLOUDS. FOR NOW...FEEL THAT
ECMWF MODEL HAS BETTER...FARTHER EAST...HANDLE ON ULTIMATE POSITION
OF CLOSED LOW. FOLLOWING ECMWF CHOICE...WILL GO WITH PARTLY CLOUDY
AND SEASONAL TEMPERATURES MONDAY AND TUESDAY.

MORE ZONAL FLOW WILL RE-ESTABLISH ITSELF ACROSS LOWER OHIO VALLEY
WEDNESDAY AND THURSDAY...WITH SLIGHTLY WARMER TEMPERATURES ACROSS
THE REGION. WILL CONTINUE A CHANCE OF CONVECTION WEDNESDAY NIGHT AND
THURSDAY AS A DISTURBANCE MOVES EAST OF THE LOWER MISSOURI VALLEY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
.IN...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST.
FLASH FLOOD WATCH OVERNIGHT.
.KY...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST
ALONG AND WEST OF A LINE FROM HENRY COUNTY...TO LARUE COUNTY...TO
SIMPSON COUNTY. SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT/1100 PM
CDT ALONG AND EAST OF A LINE FROM FRANKLIN COUNTY...TO MARION
COUNTY...TO ALLEN COUNTY. FLASH FLOOD WATCH OVERNIGHT ALL AREAS.

&&

13/AB/JSD
Hazardous weather outlook, May 19, 10:30 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT THU MAY 19 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
1130 AM EDT (1030 AM CDT) THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER THIS
AFTERNOON. THE STORM PREDICTION CENTER HAS CONTINUED A SLIGHT RISK
FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND OVERNIGHT. DEEP
SOUTHWESTERLY FLOW AT MID LEVELS WILL BE FAVORABLE FOR ISOLATED
OCCURRENCES OF DAMAGING WINDS AND SOME SEVERE HAIL.

OVERNIGHT TONIGHT...AN UPPER LEVEL LOW...WITH COOL MID LEVEL
TEMPERATURES...WILL MOVE SOUTHEASTWARD ACROSS THE OHIO RIVER.
ANOTHER ROUND OF CONVECTION IS EXPECTED TONIGHT WITH MARGINALLY
SEVERE HAIL AND FREQUENT LIGHTNING POSSIBLE. THERE COULD WELL BE A
BREAK IN THUNDERSTORM ACTIVITY THIS EVENING BETWEEN CONVECTION THIS
AFTERNOON AND LATER TNGT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY NIGHT AND MONDAY
AS WELL AS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JSD

In the hours before

Local storm report, May 19, 8:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT THU MAY 19 2005...COR COUNTY

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             4 NW OLMSTEAD           36.79N 87.07W
05/19/2005  1.75 INCH        LOGAN              KY   TRAINED SPOTTER

            GOLFBALL SIZE HAIL ALONG HIGHWAY 68.

&&

MRC
Local storm report, May 19, 8:29 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      NEW ALBANY              38.30N 85.83W
05/19/2005                   FLOYD              IN   TRAINED SPOTTER

            THREE TO FOUR FEET OF WATER WAS REPORTED ON EBERSOL
            STREET IN NEW ALBANY.

&&

MRC
Local storm report, May 19, 8:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      CLARKSVILLE             38.32N 85.77W
05/19/2005                   CLARK              IN   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED DUE TO HEAVY RAIN IN CLARKSVILLE
            AND JEFFERSONVILLE.

&&

MRC
Local storm report, May 19, 8:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     RICHMOND                37.74N 84.29W
05/19/2005                   MADISON            KY   LAW ENFORCEMENT

            TREES WERE DOWNED.

&&

MRC
Local storm report, May 19, 8:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
947 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     FLOOD            WINCHESTER              38.00N 84.19W
05/19/2005                   CLARK              KY   LAW ENFORCEMENT

            3FT OF WATER REPORTED OVER PARTS OF I-64 IN CLARK
            COUNTY...RELAYED FROM STATE PARTOL FROM NWS JACKSON.
            EXACT LOCATION UNKNOWN.

&&
Local storm report, May 19, 8:54 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 W RUSSELLVILLE        36.84N 86.98W
05/19/2005  1.75 INCH        LOGAN              KY   LAW ENFORCEMENT

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:12 PM CDTFlash Flood WarningLMKFranklin93 min
May 19, 7:15 PM CDTSevere Thunderstorm WarningLMKNicholas30 min
May 19, 7:31 PM CDTFlash Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 10 more119 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningLMKFayette25 min
May 19, 7:50 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark40 min
May 19, 7:57 PM CDTSevere Thunderstorm WarningLMKLogan63 min
May 19, 8:16 PM CDTSevere Thunderstorm WarningLMKMadison44 min
May 19, 8:18 PM CDTTornado WarningLMKLogan49 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningLMKBreckinridge40 min
May 19, 8:50 PM CDTFlash Flood WarningLMKBoyle, Garrard, Larue, Lincoln, Madison, Marion and 3 more3 hr
May 19, 8:56 PM CDTSevere Thunderstorm WarningLMKNelson49 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningLMKHardin, Larue47 min
May 19, 9:15 PM CDTSevere Thunderstorm WarningLMKMarion46 min
May 19, 9:27 PM CDTFlash Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Franklin, Jefferson and 4 more2 hr
May 19, 9:34 PM CDTFlash Flood WarningLMKHenry, Oldham, Trimble116 min
May 19, 11:40 PM CDTFlash Flood WarningLMKGrayson, Hart2 hr
May 20, 12:21 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe84 min
May 20, 1:29 AM CDTFlash Flood WarningLMKWarren2 hr
May 20, 1:46 AM CDTFlash Flood WarningLMKBarren, Edmonson, Grayson, Hart3 hr
May 20, 3:30 AM CDTFlash Flood WarningLMKWarren3 hr
May 20, 4:45 AM CDTFlash Flood WarningLMKBarren, Edmonson, Grayson, Hart2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.